Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have nerocysticerosis, headaches, vomiting, nausea. What is wrong?

I am a nerocysticerosis patient and i am under medication. I feel headache and even vomiting while travelling through bus, and even small vehicles. Quite sometimes i used to travel by any vehicles, before the time of travelling i used to take food. i feel comfortable with no vomiting and headache, but now i feel headache and even vomiting. Please suggest my query.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

There is no connection between neurocysticercosis (NCC) and your current symptoms.

Vomiting and headache while traveling could be related to either motion sickness or migraine.

NCC can lead to headaches and seizures (fits). Medications such as albendazole can help in curing NCC.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor